# SDR SWIA201333026

- Difficulty date: March 16, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 29,832 hours, 21,696 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

LEFT PACK AUTO FAIL CAUTION MSG ON TAKEOFF.  MESSAGE CLEARED SHORTLY AFTER ROTATION.  SMOKE IN FLIGHT DECK AND CABIN, RETURNED TO FIELD.  (FLT 4644)  REPLACED LEFT ACM IAW AMM.  P/N GG670-95009-5 S/N ON 00908 S/N OFF 00543
